# SDR 2001UALA00682

- Difficulty date: May 7, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FRAME CRACKED AT INBD RADIUS. BS 296.5 STR 7R  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
